# SDR ZW0A0103206

- Difficulty date: June 10, 2001
- Submitted: June 11, 2001
- Operation: Air carrier
- Aircraft: N9616G
- Make and model: Doug DC-9-83
- Aircraft serial: 53563
- Aircraft time: 12,559 hours, 5,980 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Loose
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

SMOKE WAS OBSERVED FROM THE LEFT AFT LAVATORY AND AFT CABIN.  FOUND HYDRAULIC LEAK FWD OF THE APU INLET DOORS.  TIGHTENED B-NUT ON A HYDRAULIC LINE AT THE LEFT THRUST REVERSER CONTROL VALVE.  CHECK-C 8-18-00 JFK.
